# SDR AALA20110326TUL02

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON AFT SIDE OF LEFT AFT OVERWING EMERGENCY EXIT DOOR JAMB IS CRACKED.  REMOVED AND REPLACED REPAIR DOUBLER PER EA MD80-53-016005.
